Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 215 To 230.
 
Paper: 

GEOMETRIC CONSTANTS OF π/2-ROTATION INVARIANT NORMS ON R2

 
 
Author(s):  TOMIZAWA YUKINO, MITANI KEN ICHI, SAITO KICHI SUKE*, TANAKA RYOTARO
 
* 
 
Abstract: 

Please click on PDF to view the abstract.

 
Keyword(s): (MODIFIED) VON NEUMANN-JORDAN CONSTANTS, ZBAGANU CONSTANT, ROTATION INVARIANT NORMS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

TOMIZAWA, Y., & MITANI, K., & SAITO, K., & TANAKA, R. (2017). GEOMETRIC CONSTANTS OF π/2-ROTATION INVARIANT NORMS ON R2. ANNALS OF FUNCTIONAL ANALYSIS, 8(2), 215-230. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572019



Vancouver: Copy

TOMIZAWA YUKINO, MITANI KEN ICHI, SAITO KICHI SUKE, TANAKA RYOTARO. GEOMETRIC CONSTANTS OF π/2-ROTATION INVARIANT NORMS ON R2. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2021October23];8(2):215-230. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572019



IEEE: Copy

TOMIZAWA, Y., MITANI, K., SAITO, K., TANAKA, R., 2017. GEOMETRIC CONSTANTS OF π/2-ROTATION INVARIANT NORMS ON R2. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(2), pp.215-230. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572019.



 
  pdf-File
Yearly Visit 56
 
 
Latest on Blog
Enter SID Blog